# SDR 95ZZZX5117

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8566L
- Make and model: Piper PA-25-235
- Aircraft serial: 254990
- Engine: Lyc O540G1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 1051676
- Condition: Corroded
- Location: Magneto
- Part time: 550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG REMOVED FOR OVERHAUL AND PACKING OF BEARINGS BECAUSE OF TIME AND ROUGHNESS.  CAPACITOR WAS FOUND TO BE LEAKING OR BUILDING CORROSION SIMILAR TO BATTERY CORROSION WHERE THE WIRE EXITS THE CAPACITOR HOUSING.  CAPACITOR HAD NOT FAILED, BUT FAILURE WAS IMMINENT.
